Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Consequences of a relativistic pseudospin symmetry for radial nodes and intruder levels in nuclei
Autore:
Leviatan, A; Ginocchio, JN;
Indirizzi:
Hebrew Univ Jerusalem, Racah Inst Phys, IL-91904 Jerusalem, Israel Hebrew Univ Jerusalem Jerusalem Israel IL-91904 -91904 Jerusalem, Israel Los Alamos Natl Lab, Div Theoret, Los Alamos, NM 87545 USA Los Alamos NatlLab Los Alamos NM USA 87545 ret, Los Alamos, NM 87545 USA
Titolo Testata:
PHYSICS LETTERS B
fascicolo: 1-2, volume: 518, anno: 2001,
pagine: 214 - 220
SICI:
0370-2693(20011011)518:1-2<214:COARPS>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
DIRAC-EQUATION; TRANSITIONS; SCATTERING; ALIGNMENT; STATES;
Keywords:
relativistic mean field theory; symmetry; Dirac Hamiltonian; pseudospin;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
28
Recensione:
Indirizzi per estratti:
Indirizzo: Leviatan, A Hebrew Univ Jerusalem, Racah Inst Phys, IL-91904 Jerusalem, Israel Hebrew Univ Jerusalem Jerusalem Israel IL-91904 alem, Israel
Citazione:
A. Leviatan e J.N. Ginocchio, "Consequences of a relativistic pseudospin symmetry for radial nodes and intruder levels in nuclei", PHYS LETT B, 518(1-2), 2001, pp. 214-220

Abstract

The identification of pseudospin symmetry as a relativistic symmetry of the Dirac Hamiltonian is used to explain the structure of radial nodes occurring in pseudospin doublets and to illuminate the special status of nodelessintruder states in nuclei. (C) 2001 Elsevier Science B.V. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/10/20 alle ore 16:15:30